# SDR QXEA2017062700431

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 25,730 hours, 27,441 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60070494
- Part serial: SEP060170
- Condition: Sticking
- Location: Brake System
- Part time: 25,726 hours, 27,438 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON T/O ROLL IT FEELS LIKE BRAKES ARE STICKING UNTIL 80-90 KIAS AT WHICH POINT INCREASED ACCELERATION IS EXPERIENCED. REMOVED FROM SERVICE. R&R MAIN BRAKE CONTROL VALVE. RETURNED TO SERVICE.
